On the Distribution of the Forms To and Till in the Ormulum
Bibliographic Data
| ID | 8861874 |
|---|---|
| Authors | Arnoldus Hille (corresponding author) |
| Year | 2004 |
| Volume | 85 |
| Issue | 1 |
| Pages | 22-32 |
| Publication date | 2004-02-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | English Studies (JOURNAL) |
| Journal identifiers | ISSN: 0013-838X • E-ISSN: 1744-4217 |
| Publisher | Routledge (PUBLISHER • GB) |
| DOI | 10.1076/enst.85.1.22.29102 |
| OpenAlex | W2074800229 |
| Language | EN |
| Citations received | 1 |
Distribution (mathematics · Mathematical analysis · Advanced Mathematical Theories and Applications · History and Theory of Mathematics · Mathematics · Theoretical and Computational Physics · Geology
| Citations per year | 0.2 |
|---|---|
| Citation span | 2021 - 2021 (1) |
| Highly cited | No |